# SDR CALA2022071801802

- Difficulty date: July 18, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N34460
- Make and model: Boeing 737924ER
- Aircraft serial: 37200
- Aircraft time: 29,343 hours, 10,357 cycles
- Engine: Cfmint CFM567B26E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Connector
- Part number: NA
- Condition: Carboned
- Location: #1 Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ENGINE #1 OVERTEMPERATURE (EXCEPT STARTING) EGT OVER REDLINE.CONNECTORS AND FOUND LOWER LH EGT PROBE CONNECTOR WITH CARBON BUILT UP, SUGGEST CHANGING S3 EGT PROBES THEN PERFORM A POWER ASSURANCE RUN TO VERIFY CORRECTION. REPLACED THERMOCOUPLES S3 AND S4.PREFORMED POWER ASSURANCE CHECK TEST 5 ALL PARAMETERS WITH IN LIMITS.
